Final Headaches

Word Prompt: Final

Two days ago I’ve witnessed one of the most fatal headaches I’ve ever experienced in my life. I was on Lexapro for social anxiety and my doctor and I agreed that I should tapper myself off of it to use another drug in its place. Lexapro has led me to a 35 pound weight gain and I’ve told myself that I no longer want to tolerate that.

What irritates me was that I was not told how to tapper the medication properly. My psychiatrist said to divide the dosage in half for one week and divide it again for another week. Eventually when I get down to 10 mg I should stop. 

Yea friggin right. I should not have done that.

I’ve had mad headaches where I sleep an average of 18 hours a day. I went to urgent care and come to realize that it was the medication. Thanfully, my labs were all clear. 

I see my psychiatrist 2 days later and he prescribed me Effexor. It’s not exactly weight neutral but it has been seen to help lose weight. Thanks Doc. 

I guess it’s left to say that I’ve been feeling better since the last two days. Two days ago I’ve had my final worrisome headache, and every single day after makes it better. 

Advertisements

Published by

Persephone

I write about real things that have happened. Read my blog and you'll be a witness of my testimony.

2 thoughts on “Final Headaches”

  1. My steroids got tappered of 1 month back and im still lethargic AF!
    Have been on steroids and immunosupressants.
    Dose adjustments are always confusing and its hit and miss.
    Hope u get better soon and your dependance on medication ends.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s